# SDR CA011128002

- Difficulty date: November 22, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 601350061
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON THE RIGHT SIDE (2.5 INCHES) AND LEFT (TWO CRACKS = CUMULATIVE MEASUREMENT OF APPROXIMATELY 2 INCHES )ACCESS PANEL CUT-OUT.
